Another Country Reports New Death Folowing AstraZeneca Vaccine
Two employees of the Metropolitan Municipality were hospitalized with symptoms of cerebral thrombosis and cerebral hemorrhage after being vaccinated with AstraZeneca. One of them died with severe symptoms before the end of the second week after vaccination.
Now experts are checking for a possible relationship between the onset of symptoms with the use of a vaccine.
This is the second reported death in Denmark after being vaccinated with AstraZeneca.
Earlier it became known about the death of a Georgian nurse after the administration of a dose of AstraZeneca. The death of a 27-year-old girl was caused by cardiac arrest due to anaphylactic shock.
Currently, about 20 European countries have suspended or banned vaccination with AstraZeneca due to the detection of thrombosis in vaccinated patients. Meanwhile, the creators of the vaccine insist on its safety.